# SDR C2XA11TY085

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 23,752 hours, 18,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Worn
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT- BURNING SMELL WHILE RUNNING BOTH PACKS OFF OF APU AT GATE.  REMOVED AND REPLACED NR 1 PACK DUAL TEMP CONTROL VALVE RUBBER CONNECTIONS.  OPS CHECK GOOD.
